advertisement
Question
Posted by: Cam | 2010/01/11

Disprin - Blood clots

Hi,

just a question, i had blood clots in my lungs just over a year ago - and two months ago the doctor said that my D-Dimer was clear and my blood okay etc..

if i take half a disprin everyday, i know it thins the blood, would that prevent and assist in making sure i might not get blood clots again....

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Hallo Cam
1/2 Disprin will thin your blood and will help to prevent clots. It depends on if you have risk factors for developing clots again whether you need to take long term Warfarin(have they checked for hereditary clotting factor problems?) You also have to prevent Deep vein thrombosis - see http://www.nhlbi.nih.gov/health/dci/Diseases/Dvt/DVT_Prevention.html
Be very sensitive to symptoms of DVT and Pulmonary embolism and rather go to the doctor unnecessary than too late if you have any symptoms.
http://www.nhlbi.nih.gov/health/dci/Diseases/Dvt/DVT_SignsAndSymptoms.html
dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: cyberdoc | 2010/01/11

Hallo Cam
1/2 Disprin will thin your blood and will help to prevent clots. It depends on if you have risk factors for developing clots again whether you need to take long term Warfarin(have they checked for hereditary clotting factor problems?) You also have to prevent Deep vein thrombosis - see http://www.nhlbi.nih.gov/health/dci/Diseases/Dvt/DVT_Prevention.html
Be very sensitive to symptoms of DVT and Pulmonary embolism and rather go to the doctor unnecessary than too late if you have any symptoms.
http://www.nhlbi.nih.gov/health/dci/Diseases/Dvt/DVT_SignsAndSymptoms.html
dr Bets

Reply to cyberdoc
Posted by: cyberdoc | 2010/01/11

Hallo Cam
1/2 Disprin will thin your blood and will help to prevent clots. It depends on if you have risk factors for developing clots again whether you need to take long term Warfarin(have they checked for hereditary clotting factor problems?) You also have to prevent Deep vein thrombosis - see http://www.nhlbi.nih.gov/health/dci/Diseases/Dvt/DVT_Prevention.html
Be very sensitive to symptoms of DVT and Pulmonary embolism and rather go to the doctor unnecessary than too late if you have any symptoms.
http://www.nhlbi.nih.gov/health/dci/Diseases/Dvt/DVT_SignsAndSymptoms.html
dr Bets

Reply to cyberdoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement